Picmonic NCLEX® Question of the Day

A 21-year-old, male patient is brought to the ED by police officers, who say he was causing a disturbance in the local grocery store. The patient is combative, and upon assessment, the nurse observes the patient is tachycardic, diaphoretic, and displays nystagmus. Which of the following substances is most likely causing these findings?

Marijuana
LSD
Diazepam
Phencyclidine (PCP)
Heroin

It's worth every penny

Our Story Mnemonics Increase Mastery and Retention

Memorize facts with phonetic mnemonics

Unforgettable characters with concise but impactful videos (2-4 min each)

Ace Your Nursing (RN) Classes & Exams with Picmonic:

Over 1,050,000 students use Picmonic’s picture mnemonics to improve knowledge, retention, and exam performance.

Choose the #1 Nursing (RN) student study app.

Picmonic for Nursing (RN) covers information that is relevant to your entire Nursing (RN) education. Whether you’re studying for your classes or getting ready to conquer your NCLEX®-RN, Hesi, ATI, TEAS test, Kaplan exams, we’re here to help.

Works better than traditional Nursing (RN) flashcards.

Research shows that students who use Picmonic see a 331% improvement in memory retention and a 50% improvement in test scores.